# SDR P5CA9701839

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DELAMINATION LEFT WING LEADING EDGE UPPER PANEL BY NR 12 LEADING EDGE FLAP OUTBOARD SIDE.  REPAIRED PER POLAR MA 5780-01:01.
